Note on the Computation of the Maximal Eigenvalue of a Non-Negative Irreducible Matrix.
Numerische Mathematik, Tome 17 (1971), pp. 382-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__17_132084,
author = {T. NODA},
title = {Note on the {Computation} of the {Maximal} {Eigenvalue} of a {Non-Negative} {Irreducible} {Matrix.}},
journal = {Numerische Mathematik},
pages = {382--386},
year = {1971},
volume = {17},
zbl = {0226.65026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__17_132084/}
}
T. NODA. Note on the Computation of the Maximal Eigenvalue of a Non-Negative Irreducible Matrix.. Numerische Mathematik, Tome 17 (1971), pp. 382-386. http://geodesic.mathdoc.fr/item/NUMA_1971__17_132084/